MAUDE Adverse Event Report: TORNIER INC AEQUALIS FLEX REVIVE T20 ASSEMBLY SCREWDRIVER

TORNIER INC AEQUALIS FLEX REVIVE T20 ASSEMBLY SCREWDRIVER
Catalog Number ARS742700
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could be confirmed, since the product was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: visual inspection: a visual inspection found the device to have slight wear on the handle of the device and to have clear breakage at the tip of the device.There is a clear indication of overtorque present which is consistent with the application of excessive mechanical load and force.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Based on investigation, the root cause was attributed to a user related issue.There is a clear indication of overtorque present which is consistent with the application of excessive mechanical load and force; therefore, the root cause was attributed to a user related issue.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that the tip of the revive torque driver and t20 assembly driver broke during implant construction.No additional information was available.

Brand Name
AEQUALIS FLEX REVIVE T20 ASSEMBLY SCREWDRIVER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14760929
Report Number0001649390-2022-00026
Device Sequence Number4640029
Product Code HXX
UDI-Device Identifier00846832068449
UDI-Public00846832068449
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS742700
Device Lot NumberAZ0919227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale